NEED ADVANCED ADVICE: PCT FOR UNIQUE SITUATION
- 03-15-2011, 10:47 PM
NEED ADVANCED ADVICE: PCT FOR UNIQUE SITUATION
I am in a unique situation. In May of 2008 I took Tren Xtreme for 30 days with no PCT.
I know I know. I know what I did was wrong NOW... so please help me out dont bash me for what I did almost 2 years ago when I was naive. I will never do it again, trust me. My life has been ruined.
I lost my libido right after and my complete sexual function shortly after. Completely impotent. I tried everything under the son - literally. I tried SERMs, HCG, OTC test boosters etc. I became extremely depressed and started showing all of the signs of hypogonadism. I went to a doctor who gave me a shot of Test-C 200mg with no blood work or anything. It completely cured me for about 7 days and I fell back off. I went back and he gave me another shot and it only brought me to about 50% sexual function. I went to a new doc and he ran tests and gave me HCG 5000mg.
Ran blood tests and discovered that my test and everything was "normal" posted blood work on here and everything was "normal". But 0 libido 0 erections and horrible crippling depression and fatigue.
I got some advice that said run a cycle of Test-C and a PCT again and it could fix it .
Eventually I got on TRT and Yohimbe and restored about 30-50% of my sexual function. Wellbutrin for the depression. Started having to inject my penis with Trimix to get it up. Yeah.
I kept increasing the dosage because i would lose complete sexual function until I was taking 500mg/wk. (used aromasin as needed)
Throughout the last 1.5 years, I had 2 one week periods where I got my sexual function. one was when the doctor gave me the testosterone. And the other was when I went on wellbutrin and yohimbe and bumped my testosterone to 500mg/wk.
So long story short, something is wrong where my body isn't recognizing the testosterone (or at least it appears like that - I can put on muscle from the test but no libido no erections). I have been seeing a shrink just because enough docs told me it was in my head that hell I will try the counseling too maybe it will cure the ED.
During the periods I could get it up I got acne on my back big time (which I used to have) and now I have 0 acne. No erections = No acne
About 20 days ago I took my testosterone shot of 200mg and about 10 days later I felt like a train hit me (i didnt take it in 5-7days like usual) I was soooo fatigued and lost my appetite but i woke up and my erections were back like they never left. This lasted for 5 whole days! By the 3rd day I had taken 100mg of Test because I couldn't really function at work. Its now been about 8 days since my last shot and I think I need to come off.
Could I just have been stuck in a bad hormone loop? Is that even possible? Is it just permanent deca ****? Can it be fixed??
I have Clomid, Nolva, and Adex and HCG. I want to run a PCT but I also want my body to come back naturally (i would just not take anything if I didnt have to work).
Since my last shot I have been taking 500mg of Hcg EOD.
I feel okay right now decent energy until tonight..starting to lose motivation and appetite and feel tired. As far as sexual function I have not much libido at all to speak of (maybe 5%?) And as far as EQ I cant get it up (I cant get maybe 75% erection to last for a couple of seconds if I try really really hard) .
Based on my lame story can anyone who knows their stuff offer me advice what to do now? Based on my research I should do the following
Take one big dose of Hcg like 2500mg One time in a few days then after few more days start taking Clomid and Nolvadex.
50 mg of Clomid for 4 weeks
20mg of Nolvadex for 4 weeks
Advice from someone who may know about "bad hormone loops" or have any experience here would be so greatly appreciated. The doctors are no help anymore and Just want to get my life back again.
Thank you so much in advance,
- 03-16-2011, 03:45 PM
I dont think anyone is really qualified to answer this question on here. I think you need a real doctor / endo
I wouldnt try to self medicate this problem, mainly because you could do more harm than good.
nolva trashes my libido thoSerious Nutrition Solutions
- 03-16-2011, 03:51 PM
when you say your "blood tests are normal" you leave out what they tested for. Thats critical for something like this, estrogen, prolactin, dht, free testosterone % etc all have their effects. I would almost guess from reading what you said that your estrogen + prolactin both are high and thats been the problem the whole time, and a quick switch of dose up or down either gives a high enough testosterone level to break through till the estrogen catches up, or lowers the conversion to estrogen enough when you are lowering the dose.
03-16-2011, 03:51 PM
most endos know a lot less than some of the OG guys on here...
03-16-2011, 03:53 PM
03-16-2011, 03:55 PM
I have seen 4 endos, 3 urologists, 1 neurologist, 2 NDs, 2 psychystrists, and a host of primary internalists.... and about $5000 later I am no better than where I started
03-16-2011, 03:57 PM
Training around a jacked up neck.
03-16-2011, 04:02 PM
And for the other levels, I have been tested for DHT Prolactin, Free Testosterone.
I keep thinking its prolactin but my levels are always on the low end. I have some gyno and lactaction. Literally I can squeeze my left nipple and milk will come out - but my prolactin levels are low/normal range.
I guess at this point I am hoping for someone to say "yeah that happened to me! you just need to do the PCT and here is how to do it" i guess?
03-16-2011, 04:20 PM
well, still would be nice to see the most recent set of tests, and know what you were on at the time. With your doses changing, and protocol for usage changing, and hcg added here and there, and aromasin "as needed" I wonder how accurate any individual blood test really was. Also were IGF levels ever tested, and did you ever end up with a pituitary MRI?
03-16-2011, 10:55 PM
If you're lactating... wtf how can you say your prolactin levels are normal?
"normal" isn't a word you're allowed to use unless you have baseline blood tests. Who knows, maybe optimal prolactin for you is very, very low.
Celtic Labs Rep
03-17-2011, 01:49 AM
I'm going through a similar issue only mine has only lasted about 2 weeks. With all this data and my own...my gut is telling me prolactin is it for me and you. You can try a prolactin antangonizer. Caber, prami, theres another one too. Have you done any of those? Also if you have to leave the city or state even for a good doctor...i would cus this is not a small problem
Similar Forum Threads
- By DRAMBRO in forum Cycle InfoReplies: 7Last Post: 05-27-2011, 03:22 PM
- By Joshua86 in forum BulkingReplies: 6Last Post: 03-23-2009, 02:34 PM
- By AnGuS in forum AnabolicsReplies: 6Last Post: 01-21-2009, 10:40 PM
- By mikefear in forum AnabolicsReplies: 9Last Post: 07-05-2005, 04:33 PM
- By TravTriggz in forum Exercise ScienceReplies: 8Last Post: 03-23-2005, 06:13 PM